# SDR UIEA2019021193169

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,581 hours, 10,694 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9907024
- Condition: Unknown
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING T/O EICAS MESSAGE LEFT ENGINE HPSOV( REMOVED AND REPLACED LEFT ENGINE HPSOV IAW AMM 36-11-07 OPS CHECK NORMAL  )
